RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 8, Number 2  


Algorithms for the intraoperative modeling of the dynamics of atrial excitation
S. I. Andreev, V. A. Kochegurov
3
Application of cellular automata to modeling the microstructure of a material under crystallization
A. B. Belankov, V. Yu. Stolbov
12
Определение границ облака распространяющихся атмосферных примесей
A. I. Borodulin, B. M. Desiatkov, N. A. Lapteva
20
Application of cubic splines for the analytic representation of a closed contour defined by a table of coordinates
D. N. Gorelov, D. G. Redreev
26
Agreement of decision-making criteria in objective planning
V. B. Gusev
32
On the theory of realization of strong differential models. II
A. V. Daneev, A. V. Lakeev, V. A. Rusanov
46
Прямые и обратные задачи геоэлектрики в неразрушающих методах контроля свайных фундаментов
Yu. A. Dashevskii, I. V. Surodina, O. Yu. Dashevskii, V. P. Sokolov
57
Об одной новой методике для прогнозирования динамики банковских ресурсов
V. V. Karpenko, A. V. Fedotov
70
Joint a posteriori detection and identification of a given number of quasiperiodic fragments in a sequence from pieces of them
A. V. Kel'manov, S. A. Khamidullin
83
On the numerical investigation of the asymptotic stability of solutions of linear systems with periodic coefficients
I. I. Klevtsova
103
Stabilization of nonautonomous potential systems by forces of another structure
A. A. Kosov
116
Subgrid modeling of filtration and dispersion in a fractal porous medium
G. A. Kuz'min, O. N. Soboleva
124
Numerical experiments in radiative transfer theory taking Compton scattering into account
V. G. Nazarov, I. P. Yarovenko, N. V. Solnishko
135
An optimal control problem for the Hoff equation
G. A. Sviridyuk, N. A. Manakova
144
Reconstruction of the shape of an impedance scatterer in the case of an $E$-polarized electromagnetic wave
M. S. Soppa
152
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020